Document Type


Publication Date


Source Citation

Huang, Jie., Gray, Donald D.., & Edwards, Boyd F.. (1998). Thermoconvective Instability Of Paramagnetic Fluids In A Nonuniform Magnetic Field. Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, 57(5), 5564-5571.



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.